MathSciNet Relay Station
MathSciNet bibliographic data
MR1446364 52B20 (05A17 11P21 14M25)
Brion, Michel; Vergne, Michèle Residue formulae, vector partition functions and lattice points in rational polytopes. J. Amer. Math. Soc. 10 (1997), no. 4, 797–833.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement